# SDR DALA2023030801726

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 24,055 hours, 9,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4031184) DURING INSPECTION FOUND LH OVERWING EXIT AFT EXIT INDICATOR LIGHT INOP. T/S REF B737 WDM 33-51-22. FOUND BATTERY PACK M1670 DEAD. R/R BATTERY PACK PER B737 AMM 33-51. OPS TEST OK.
